Sobrification and bicompletion of totally bounded quasi-uniform spaces

Künzi, H. P. A.; Brümmer, G. C. L. (1987). Sobrification and bicompletion of totally bounded quasi-uniform spaces. Mathematical proceedings of the Cambridge Philosophical Society, 101(2), pp. 237-247. Cambridge University Press 10.1017/S0305004100066597

[img]
Preview
Text
S0305004100066597.pdf - Published Version
Available under License Publisher holds Copyright.

Download (848kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Künzi, Hans Peter Albert

Subjects:

500 Science > 510 Mathematics

ISSN:

0305-0041

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

21 Jul 2020 12:02

Last Modified:

25 Jul 2020 17:49

Publisher DOI:

10.1017/S0305004100066597

BORIS DOI:

10.7892/boris.115700

URI:

https://boris.unibe.ch/id/eprint/115700

Actions (login required)

Edit item Edit item
Provide Feedback